# SDR SWAA2018041021017

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 19,259 hours, 8,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN MISSING THE LENS.  INSTALLED THE LENS IAW MM.
